Cramps unrelated to period (have paragard)

Discussion in 'IUDs' started by Leigh Carroll, Jan 25, 2016.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. Leigh Carroll

    Leigh Carroll New Member

    Hi everyone,

    I got a paragard in April so I've had it for almost a year. I have not had any unusual symptoms - I've had a slightly heavier period and worse cramps right before and during my period, but that is normal. This month, however, I have been experiencing cramps that seem unrelated to my period. My period finished about ten days ago now, and I've been having cramps now that feel like period cramps for about 5 days. Has this ever happened to anyone? Any ideas what this might mean?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. Leigh Carroll

    Leigh Carroll New Member

    I have not had any spotting associated with these cramps

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  3. Lizzayy17

    Lizzayy17 New Member

    I've had paragard for about 3 or 4 years now, and I've never had unrelated cramps with it (but boy lemme tell you about my new found period cramps haha DEATH. =P )

    If I were you I'd go to your doctor ASAP, just to make sure the iud didn't puncture anything or move out of place ♡♡

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  4. BunnyGirl19

    BunnyGirl19 Super Moderator Staff Member

    I had cramps the whole time I had Paragard and it didn't matter where I was in my cycle.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS